MAUDE Adverse Event Report: NULL CADD MS3 AMBULATORY INFUSION PUMP; PUMP, INFUSION

NULL CADD MS3 AMBULATORY INFUSION PUMP; PUMP, INFUSION
Model Number 21-7450-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Headache (1880)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the pump alarmed an error message call for service while patient was hospitalized due to previously reported ms3 pump issue, patient is on flolan.Patient complains of migraines.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Other, other text: no product was returned.The investigation determined the most probable cause to be a board related failure, however this cannot be confirmed as no product was returned for investigation.If the product is returned this complaint will be reopened for further investigation.No serial number was provided; therefore, a history record review could not be conducted.G2 email is: regulatory.Responses@icumed.Com.

Brand Name
CADD MS3 AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section G)
NULL
MDR Report Key16784198
Report Number3012307300-2023-04354
Device Sequence Number17563550
Product Code FRN
UDI-Device Identifier10610586028694
UDI-Public10610586028694
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051568
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21-7450-24
Device Catalogue Number21-7450-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date01/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale